# SDR QXEA2011072500589

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR4 FLAP TRACK VERTICAL LEG ON INBD SIDE OF TRACK HAS CHIPPED CARBIDE COATING.  BLENDED DAMAGED AREA IAW RD 8/4-57-1238.  MINIMUM REMAINING THICKNESS .150" AND CRACK FREE REF RD 8/4-57-1238.  BLENDED AREA IS WITHIN LIMITS IAW RD 8/4-57-1238.
